# SDR 2005FA0001076

- Difficulty date: July 29, 2005
- Submitted: July 30, 2005
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft serial: C0181
- Aircraft time: 1,166 hours
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Support
- Part number: 2055450000
- Condition: Cracked
- Location: Rudder
- Part time: 1,166 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SUPPORT BRACKET ON RUDDER TOWER FACING PART AS INSTALLED ON AIRCRAFT, BOTTOM RIGHT LEG CRACKED, OUTSIDE AND INSIDE, AT BASE ABOVE THE WELD. CRACK WAS VISIBLE WITH SMALL MIRROR AND FLASHLIGHT WITH THE RUDDER OFF.
